I'm 16 and obtained a a series of rashes on my penis due to masturbating with a tight grip, even though I used lubrication.I'm positive that the rashes are just from the friction of masturbating. I've had the rashes for about a year now, and I've tried every thing to get them off, including refraining from masturbating for up to two weeks, using moisterizers, hydrocortizone cream, and now i'm using neosporin. the rashes look reddened and when they are dry for a long time they begin to scale and crust over. During the summer, they somewhat dissappeared but now that it's cold again, they have become even more inflamed. In addition, after a while it stings when I masturbate on the rashes which always become more red and inflamed when i do. Do you have any solution to this problem, PLEASE HELP!
(Though not one of the topics that we usually address, this question was answered by our physicians and we would like to share it with you.)
There are several dermatological conditions which can be the cause of your problem. It is difficult to make a diagnosis over the Internet without having an opportunity to examine you. You may be having allergy to the petroleum jelly or cream you are using during masturbation or excessive trauma due to friction or some infection by fungal, viral or bacterial organisms.
It may be best to let your lesion completely heal before you masturbate again. Keeping a good personal hygiene, dry under garments and frequent changes may help. If however, the problem persists, you should consult a dermatologist or urologist who can treat your problem.
This information is provided for general medical information purposes only. Please consult your physician for diagnostic and treatment options pertaining to your specific medical The Henry Ford Hospital has experience in the evaluation and treatment of problems such as you describes. They would be most interested in helping you. You can reach them through our toll-free number (1-800-653-6568).
*keyword: Penile rash
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.